# SDR DALA2014071404087

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 34,798 hours, 15,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHT SWITCH COVER IS CLOSED IT DISARMS EMERGENCY LIGHTS. REPOSITIONED WIRE TO CORRECT SIDE OF SWITCH. CHECKED OK.
